Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Effects of Celexa (citalopram) withdrawal - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hello
Doctor :   hi
User :   i have a ?
User :   i have been experiencing panic attacks and an eye AAAAAAA it's affecting my every day life. i have recently been taken from 40mg to 20mg of CELEXA. Could this be why I am having the panic attacks and is the AAAAAAA associated with these panic attacks?
Doctor :   ok
Doctor :   some times it might the possibility if you miss a dose
Doctor :   how long have you been taking them
User :   40 mg for a year and just switched to 20 about a month ago
Doctor :   ok
Doctor :   as i said it is because of drug withdrawl
Doctor :   go to your doctor and ask for anti anxiety medication
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor